Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone and rage...again

Posted by anne on June 5, 1999, at 23:00:23

In reply to Serzone and rage...again, posted by Phil on June 5, 1999, at 20:45:21

More Klonopin is probably not the answer. I don't know how long you've been on Klonopin but anger was one of the side-effects I had early on with Klonopin. I've heard that nursing homes sometimes have problems with patients on benzos getting mean.

I had this idea when I started taking Klonopin that it would be pleasant and make me mellow. In reality it made me feel dead and increased depression the longer I took it.

Take care . . .




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:anne thread:7087